# SDR AWXA200400537

- Difficulty date: May 12, 2004
- Submitted: May 19, 2004
- Operation: Air carrier
- Aircraft: N636AW
- Make and model: Airbus A320-231
- Aircraft serial: 098
- Aircraft time: 46,118 hours, 20,395 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: D57570087200
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-03 CHECK FOUND THE RT INBOARD FLAP DELAMINATED AT THE LOWER INBOARD SURFACE, 7 INCHES OUTBOARD OF RIB 1, WS 700 RIGHT.  MAINTENANCE CUT OUT DELAMINATED AREA OF RT INBOARD FLAP LOWER SKIN AT RIB 1, WS 700 RT; FABRICATED A CORE FILLER AND DOUBLER; BONDED REPAIR PARTS TO FLAP IAW A320 SRM 57-52-00 FIG 211.
